Anadin Original Aspirin & Caffeine 16 Caplets – HealthPharm Online Superstore

Anadin

Anadin Original Aspirin & Caffeine 16 Caplets

  • Sale
  • £4.56


Order today with free UK tracked post, estimated UK delivery between: and .


  • DESCRIPTIONS
  • INGREDIENTS
  • DIRECTIONS
  • MORE INFO
  • Short Description
  • CUSTOMER REVIEWS

Anadin Original 16 Caplets 

Each Tablet contains: Aspirin 325mg and Caffeine 15mg

Instructions for use Adults, the elderly and young persons aged 16 and over Take 1 or 2 tablets with a drink of water. Repeat every 4 hours as required. Do not take more than 12 tablets in 24 hours. Do not give to children aged under 16, unless on the advice of a doctor. Do not take more medicine than the label tells you to. If you do not get better, talk to a doctor. Please read the enclosed leaflet which provides further information about this medicine.

Contains Aspirin Keep all medicines out of the sight & reach of children.

Headaches Dual action Aspirin - targets source of pain Caffeine - helps speed up pain relief

Sale

Unavailable

Sold Out